Change search
ReferencesLink to record
Permanent link

Direct link
Sur la condition AB6 et ses variantes dans les catégories abéliennes. (French)
Stockholm University, Faculty of Science, Department of Mathematics. matematik.
1967 (English)In: C. R. Acad. Sci. Paris Sér. A-B, ISSN 0151-0509, Vol. 264, A991-A994 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1967. Vol. 264, A991-A994 p.
Keyword [en]
Grothendieck category, condition AB6
National Category
URN: urn:nbn:se:su:diva-13335OAI: diva2:179855
Available from: 2008-03-17 Created: 2008-03-17 Last updated: 2011-01-16Bibliographically approved

Open Access in DiVA

No full text

Other links
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 25 hits
ReferencesLink to record
Permanent link

Direct link